Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Chest pain after using paint thinner. Fever, muscles hurt, coughing blood. Possible reason?

yes, i work around solvents and paint thinner to remove ink. Yesterday cleaned using some paint thinner...about five hours later my chest started to hurt and it was a deep hurt. Then i feel asleep. I awoke with a fever and my muscles hurt alot. I also would caugh up blood every so often. I dont have insurance so im hesitant to go see a doctor. I still have blood coming up but not near as much as before. It almost 24 hrs now.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
coughing of blood might not be due to solvent, you must be having some infection may be TB, kindly see your doctor ASAP.

wishing you good health
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor